International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 7, Pages 437-440

Left global dimensions and inverse polynomial modules

Sangwon Park

Department of Mathematics, Dong-A University, Pusan 604-714, Korea

Received 20 November 1999

Copyright © 2000 Sangwon Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove the fact[x]=(, where means the left global dimension by using inverse polynomial modules and injective dimensions. The classical way to prove the fact[x]=( is using polynomial modules and projective dimensions.